# SDR CA980417010

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 6,048 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) AURAL RED WARNING CARGO SMOKE AFTER TAKEOFF.  ON APPROACH, WARNING REAPPEARED.  NORMAL AND STANDBY CARGO BOTTLES DISCHARGED.  SMOKE DETECTORS AND RELAY K11HL REPLACED.
